# SDR TWRA9543

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Sill
- Condition: Dirty
- Location: Main Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MAIN ENTRY DOOR WOULD NOT GO INTO AUTOMATIC.  FOUND DEBRIS IN SILL, REMOVED DEBRIS AND CLEANED SILL.  DOOR OPS NORMAL IN ALL MODES. (M)
